Announcement

Collapse
No announcement yet.

How long after taking/stopping Accutane did your dry eyes start?

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • How long after taking/stopping Accutane did your dry eyes start?

    I took Accutane for about a year when I was 18. But I didn't notice any dry eye symptoms until about 7 years later, and it became a real problem about 15 years post-Accutane. I also have had a very dry lip problem since I took the drug, as well as ongoing acne problems. I suspect the drug permanently screwed up the glands which secrete oil to the lips and worsened my acne problem. Not that it matters in how dry eye is treated, but just curious how long it took for other Accutane users to experience dry eye.

  • #2
    It was about 10 years after taking it for me. My doc says that can't be the cause but I am not so sure. It never cleared my acne either (only birth control pills have) - my skin was only clear for about a year after taking it so definitely not worth it.

    Comment


    • #3
      About 6 years after I took Accutane is when my dry eye symptoms started - I have always wondered if perhaps this created the underlying issue. I wonder if we'll ever know.

      Comment


      • #4
        Mine started about 10 years after.

        Comment

        Working...
        X

        Debug Information